# SDR YENA20130414071

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 9,531 hours, 3,027 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 04M17899410003
- Condition: Faulty
- Location: Galley
- Part time: 26,862 hours, 10,220 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 52 MCO-JFK, F/A IN BACK GALLEY SMELLED WHAT THEY THINK IS AN ELECTRICAL SMELL INTERMITTENTLY.  PERFORMED INSPECTION OF AFT GALLEY AFTER CREW REPORT SMELL IN AREA OF COFFEEMAKERS FOUND SMELL COMING FROM C/M NR 2 (508).  BURNING SMELL COMING FROM REAR ELECT COMPONENTS NO OTHER EVIDENCE OF SMELL NOTED PERFORMED INSPECTION OF AFT GALLEY ELECT COMPONENTS LIGHT AND OTHER C/M ALL SYSTEMS FUNCTION NORMALLY NO OTHER ABNORMALITIES NOTED.  REMOVED AND REPLACED C/M NR 2 (508) OPS CHECK GOOD REF TSM TASK 24-00-00-810-823-A.
